Last edited by Tygokus
Sunday, July 26, 2020 | History

6 edition of The existence of multi-dimensional shock fronts found in the catalog.

The existence of multi-dimensional shock fronts

by Andrew Majda

  • 297 Want to read
  • 35 Currently reading

Published by American Mathematical Society in Providence, R.I., USA .
Written in English

    Subjects:
  • Shock waves.,
  • Differential equations, Hyperbolic -- Numerical solutions.,
  • Conservation laws (Physics)

  • Edition Notes

    Bibliography: p. 93.

    StatementAndrew Majda.
    SeriesMemoirs of the American Mathematical Society,, no. 281
    Classifications
    LC ClassificationsQA3 .A57 no. 281, QA927 .A57 no. 281
    The Physical Object
    Paginationv, 93 p. ;
    Number of Pages93
    ID Numbers
    Open LibraryOL3161923M
    ISBN 100821822810
    LC Control Number83003725

      The Hilbert Book Model Project governs the development of the Hilbert Book Model and its application. One-dimensional shock fronts transfer a standard bit of pure energy. Photons are strings of equidistant one-dimensional shock fronts that at the instant of emission obey the Einstein-Planck relation E = h v. Multi-mix Path Algorithm   Clamps are three-dimensional spherical shock fronts. The front keeps its shape, but during travel, it diminishes its amplitude as 1/r with distance r from the trigger location. The clamp quickly fades away, but in the meantime, the front integrates into the Green’s function of the carrier field. Therefore, the clamp temporarily deforms its

    Global solutions of shock reflection by large-angle wedges for potential flow. Pages from Volume (), Issue 2 by Gui-Qiang Chen, TITLE = {Multi-dimensional shock fronts for second order wave equations}, JOURNAL = {Comm. Partial Differential Equations},   The linear stability of steady attached oblique shock wave and pseudosteady regular shock reflection is studied for the nonviscous full Euler system of equations in aerodynamics. A sufficient and necessary condition is obtained for their linear stability under three-dimensional ://

      Oblique Shock Waves and Shock Re°ection ⁄y Dening Li z Department of Mathematics, West Virginia University, Morgantown, WV , USA E-mail: [email protected] Abstract Oblique a   Three-dimensional shock fronts integrate over time into the volume of the Green's function of the embedding continuum. In this case the front locally temporarily deforms the continuum, but it finally expands the whole continuum, The deformation corresponds to an injection of a small volume that is locally added to the carrier ://


Share this book
You might also like
Sailor on horseback

Sailor on horseback

Southern California desert winter resorts

Southern California desert winter resorts

Trade

Trade

Ritual of introduction to the Orange Order.

Ritual of introduction to the Orange Order.

Samuel Beckett; a checklist of criticism

Samuel Beckett; a checklist of criticism

Hap Arnold: architect of American air power

Hap Arnold: architect of American air power

General report on the Rainbow Bridge-Monument Valley Expedition of 1933

General report on the Rainbow Bridge-Monument Valley Expedition of 1933

Course of Theoretical Physics: Physical Kinetics (Course of Theorectical Physics Series: Vol)

Course of Theoretical Physics: Physical Kinetics (Course of Theorectical Physics Series: Vol)

Legends of Santiago (santiago,the return of santiago)

Legends of Santiago (santiago,the return of santiago)

Art that works

Art that works

Hail, Holy Queen

Hail, Holy Queen

37 personal portraits of the Presidents of the United States of America

37 personal portraits of the Presidents of the United States of America

Structure of crystals

Structure of crystals

North Sea oil

North Sea oil

The existence of multi-dimensional shock fronts by Andrew Majda Download PDF EPUB FB2

Get this from a library. The existence of multi-dimensional The existence of multi-dimensional shock fronts book fronts.

[Andrew Majda] -- The short-time existence of discontinuous shock front solutions of a system of conservation laws in several space variables is proved below under suitable hypotheses. These shock front solutions are THE EXISTENCE OF MULTI-DIMENSIONAL SHOCK FRONTS [Majda, Andrew] on *FREE* shipping on qualifying offers.

THE EXISTENCE OF MULTI-DIMENSIONAL SHOCK FRONTS Bull. Amer. Math. Soc. (N.S.) Volume 4, Number 3 (), The existence and stability of multi-dimensional shock fronts. Andrew Majda   3.C Uniformly Stable Shock Fronts for Isentropic Gas Dynamics in Two Space Dimensions –– the Proof of Proposition 2 33 38; 3.D The Uniform Stability of Shock Fronts for the Euler Equations of Gas Dynamics in Three Dimensions 43 48 §4.

THE BASIC VARIABLE COEFFICIENT ESTIMATE 48 53 §5. THE EXISTENCE AND DIFFERENTIABILITY OF SOLUTIONS 63 68 The existence of multi-dimensional shock fronts Andrew Majda (Memoirs of the American Mathematical Society, no. ) American Mathematical Society,   The linearized stability of the multidimensional shock-front solutions of the M x M system of hyperbolic conservation laws is investigated analytically.

The main theorems for variable coefficients in the linearization of a curved shock front are presented, and the uniform-stability conditions for the equations of compressible flow (the 2D isentropic equations and the 3D Euler equations) are M/abstract.

Destination page number Search scope Search Text Search scope Search Text Abstract. This series of lectures is devoted to the study of shock waves for systems of multidimensional conservation laws.

In sharp contrast with one-dimensional problems, in higher space dimensions there is no general existence theorem for solutions which allow ://   multi-dimensional shock fronts, Mem. Amer. Math. Soc. () 1–95] work for the single shock front and Wang and Xin’s [Y.-G.

Wang, Z. Xin, Stability and existence of multidimensional subsonic phase tran-sitions, Acta Math. Appl. Sin. 19 () –] work for files//ZhangSY-W(JDE08).pdf. Rate this book. Clear rating. 1 of 5 stars 2 of 5 stars 3 of 5 stars 4 of 5 stars 5 of 5 stars.

Nonlinear Dynamics and Statistical Theories for Basic Geophysical Flows by. Andrew J. Majda, Xiaoming Wang. The Existence Of Multi Dimensional Shock Fronts. avg rating — 0 :// We concentrate on the rigorous short-time existence and structural stability of shock fronts in several space variables -- these are the simplest multi-D nonlinear progressing wave patterns, and in Section we introduce the basic preliminary facts for this :// The existence and stability of multi-dimensional shock fronts.

/ Majda, Andrew. In: Bulletin of the American Mathematical Society, Vol. 4, No. 3,p. Although local existence of multidimensional planar shock waves has been established in the well-known papers [A. Majda, The Existence of Multi-Dimensional Shock Fronts, Mem.

Amer. Math. Soc. 43, Providence, RI, ; A. Majda, The Stability of Multi-Dimensional Shock Fronts, Mem. Amer. Math. Soc. 41, Providence, RI, ; A. Majda and E In this paper, a kind of Riemann problem for the Euler equations in a van der Waals fluid is considered.

We constructed the weak solution in multidimensional space which contains one shock front and one subsonic phase boundary. We mainly follow the arguments of Majda's [A. Majda, The stability of multi-dimensional shock fronts, Mem.

Amer. Math. Soc. () ; A. Majda, The existence of Z/abstract. The linear stability results are based on Majda's [A. Majda, The stability of multi-dimensional shock fronts, Mem. Amer. Math. Soc. () 1–95] work for the single shock front and Wang and The linear stability results are based on Majda's [A.

Majda, The stability of multi-dimensional shock fronts, Mem. Amer. Math. Soc. () 1–95] work for the single shock front and Wang and Xin's [Y.-G. Wang, Z. Xin, Stability and existence of multidimensional subsonic phase transitions, Acta Math. Appl. Sin. 19 () –] work for Global existence of shock front solutions in 1-dimensional piston problem in the relativistic Euler equations Article in Zeitschrift für angewandte Mathematik und Physik ZAMP 59(2)   For the three-dimensional steady potential flow equation, in the reference [Z.

Xin and H. Yin, Anal. Appl., (Singap.), 4 (), pp. –], the authors have shown the global existence and stability of a multidimensional supersonic conic shock for the supersonic incoming flow past a sharp curved cone under the suitable boundary condition on the conic ://   Majda, A. The Existence of Multi-dimensional Shock Fronts, vol.

American Mathematical Society. Menikoff, R. & Plohr, B. The The flow pattern of multi-transonic solutions can be described in the following phase plane. In Fig. 1, from A to B, the flow is smooth transonic on [0, x ⁎).Acrossing the shock at x = x ⁎, the trajectory jumps from B to ingly, S + is the entropy after the shock and the phase plane also changes.

And for new sonic state ρ = ρ s +, the subsonic trajectory of the flow starts from ://. Analysis of Some Singular Solutions in Fluid Dynamics for hyperbolic conservation laws is the well-posedness of the multi-dimensional gas-dynamical shock waves, for which the celebrated Glimm’s method does not apply.

Euler system, and we obtain the local existence of shock A pedal for a bicycle including a body portion formed with a plurality of recesses on a circumference thereof, the body portion being formed with an opening at a central portion thereof, a plurality of light-emitting diodes fitted in respective recesses of the body portion, an axle fitted in the opening, a pair of solenoids installed in the body portion and located at opposite sides of the   Stability and Existence of Multidimensional Subsonic Phase Transitions As usual, the Maxwell equilibrium {τ θ,τθ} of a phase transition is defined by the equal area rule: P(τ θ)=P(τθ), τθ τθ P(τ θ)−P(τ) dτ =0 () and τ θ τ∗.

It is obvious that there is a unique point τ1 >τθ at which the tangent to the graph of P = P(τ) passes through files//XinW-phasepdf.